A counterexample related to topological sums

Shuji Yamamoto, Atsushi Yamashita

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we construct compact metric spaces X, Y which are topologically distinct but whose topological sums X square union sign X and Y square union sign Y are homeomorphic.

Original languageEnglish
Pages (from-to)3715-3719
Number of pages5
JournalProceedings of the American Mathematical Society
Volume134
Issue number12
DOIs
Publication statusPublished - 2006 Dec
Externally publishedYes

Fingerprint

Counterexample
Union
Compact Metric Space
Homeomorphic
Distinct

Keywords

  • Counterexample
  • Disjoint union
  • Topological sum

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A counterexample related to topological sums. / Yamamoto, Shuji; Yamashita, Atsushi.

In: Proceedings of the American Mathematical Society, Vol. 134, No. 12, 12.2006, p. 3715-3719.

Research output: Contribution to journalArticle

Yamamoto, Shuji ; Yamashita, Atsushi. / A counterexample related to topological sums. In: Proceedings of the American Mathematical Society. 2006 ; Vol. 134, No. 12. pp. 3715-3719.
@article{8517b17341c9476890e2e310f8f01e5e,
title = "A counterexample related to topological sums",
abstract = "In this paper we construct compact metric spaces X, Y which are topologically distinct but whose topological sums X square union sign X and Y square union sign Y are homeomorphic.",
keywords = "Counterexample, Disjoint union, Topological sum",
author = "Shuji Yamamoto and Atsushi Yamashita",
year = "2006",
month = "12",
doi = "10.1090/S0002-9939-06-08596-0",
language = "English",
volume = "134",
pages = "3715--3719",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

TY - JOUR

T1 - A counterexample related to topological sums

AU - Yamamoto, Shuji

AU - Yamashita, Atsushi

PY - 2006/12

Y1 - 2006/12

N2 - In this paper we construct compact metric spaces X, Y which are topologically distinct but whose topological sums X square union sign X and Y square union sign Y are homeomorphic.

AB - In this paper we construct compact metric spaces X, Y which are topologically distinct but whose topological sums X square union sign X and Y square union sign Y are homeomorphic.

KW - Counterexample

KW - Disjoint union

KW - Topological sum

UR - http://www.scopus.com/inward/record.url?scp=33845632047&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845632047&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-06-08596-0

DO - 10.1090/S0002-9939-06-08596-0

M3 - Article

AN - SCOPUS:33845632047

VL - 134

SP - 3715

EP - 3719

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -